MathSciNet Relay Station
MathSciNet bibliographic data
MR1714141 (2000i:17009) 17B10 (17B37)
Bernstein, Joseph; Frenkel, Igor; Khovanov, Mikhail A categorification of the Temperley-Lieb algebra and Schur quotients of $U(\germ{sl}\sb 2)$ via projective and Zuckerman functors. Selecta Math. (N.S.) 5 (1999), no. 2, 199–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement